MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GAMMA-GLUTAMYLTRANSFERASE VER.2; GAMMA-GLUTAMYL TRANSPEPTIDASE AND ISOENZYMES TEST SYSTEM

ROCHE DIAGNOSTICS GAMMA-GLUTAMYLTRANSFERASE VER.2; GAMMA-GLUTAMYL TRANSPEPTIDASE AND ISOENZYMES TEST SYSTEM
Catalog Number 03002721122
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration results from (b)(6) 2024 and (b)(6) 2024 were acceptable.The qc recoveries were within the +/-2 standard deviation range.The alarm trace did not contain a conspicuous event.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ggt-2 ¿-glutamyltransferase ver.2 standardized against ifcc / szasz results for 1 patient sample on a cobas 6000 c501 module.The initial ggt-2 result was 4 u/l.The sample was repeated and the result was 26 u/l.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The alarm trace showed several sample short and abnormal probe sucking alarms.It was found that the customer does not clean the analyzer sample and reagent probes daily as instructed in the operator's manual.Based on the calibration and qc data, a general reagent issue could be excluded.The root cause of the event was found to be consistent with pre-analytical sample handling issues.The investigation did not identify a product problem.

Brand Name
GAMMA-GLUTAMYLTRANSFERASE VER.2
Common Device Name
GAMMA-GLUTAMYL TRANSPEPTIDASE AND ISOENZYMES TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20384249
Report Number1823260-2024-02900
Device Sequence Number20835247
Product Code JQB
UDI-Device Identifier04015630916511
UDI-Public04015630916511
Combination Product (Y/N)Y
Initial Reporter CountryTU
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number03002721122
Device Lot Number77885901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown